MathSciNet Relay Station
MathSciNet bibliographic data
MR2241584 34K18 (34K20 92D25)
Yan, Xiang-Ping; Chu, Yan-Dong Stability and bifurcation analysis for a delayed Lotka-Volterra predator-prey system. J. Comput. Appl. Math. 196 (2006), no. 1, 198–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement